MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SINGLE-LU; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SINGLE-LU; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reep3980 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s: "currently purchase product 9194108d, 4fr picc line single lumen, from you.Today i was placing a picc line on 355 and i was able to insert the t-adaptor and i advanced the {icc line cath 20cm and was not able to advanced any more.I pulled out the cath line and when i pulled the t adaptor the tip was missing.I had to order cxr and ct of the chest to see if the tip was left in the arm or lungs.Dr.Was not able to see it in the images.I don't know if this is a mechanical problem from the kits.".

Brand Name
POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SINGLE-LU
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10290909
Report Number3006260740-2020-02556
Device Sequence Number825870
Product Code LJS
UDI-Device Identifier00801741035609
UDI-Public(01)00801741035609
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue Number9194108D
Device Lot NumberREEP3980
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1